# SDR 96ZZZX3877

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: SL13790A
- Condition: Bent
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK OF O320 SERIES ENGINE ROCKER SHAFTS FROM STOCK, FOUND P/N SL13790A, LOT NR 510924 DATED 4-30-96, 9 OUT OF 20 WERE FOUND BENT.
